MAUDE Adverse Event Report: LIFE SPINE SENTRY 2; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

LIFE SPINE SENTRY 2; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Model Number 125-603
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Confirmed that tip of awl had broken off, due to excessive force.Hard bone and trajectory could have created more force which caused issue.
 
Event or Problem Description
It was reported tha the tip of the awl broke off during the procedure because of hard bone and a steep angle.The doctor felt it was best to leave the broken piece in the that position and safely buried completely in the vertebral bone.

Brand Name
SENTRY 2
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
LIFE SPINE
13951 south quality drive
huntley, il
MDR Report Key10186626
Report Number3004499989-2020-00005
Device Sequence Number947611
Product Code KWQ
UDI-Device Identifier00190837043247
UDI-Public00190837043247
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161617
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number125-603
Device Catalogue Number125-603
Device Lot NumberCNW15051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;